GIG OpenIR  > 中科院广州地化所(2009-)  > 期刊论文
Tian, Y; Shan, YH
The diversity of flow structures in felsic dykes
Source PublicationJournal of the Geological Society
ISSN0016-7649
2011
Volume168Issue:4Pages:1001-1011
Indexed BySCI
Language英语
WOS IDWOS:000291636300016
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.gig.ac.cn/handle/344008/17447
Collection中科院广州地化所(2009-)_期刊论文
Recommended Citation
GB/T 7714
Tian, Y,Shan, YH. The diversity of flow structures in felsic dykes[J]. Journal of the Geological Society,2011,168(4):1001-1011.
APA Tian, Y,&Shan, YH.(2011).The diversity of flow structures in felsic dykes.Journal of the Geological Society,168(4),1001-1011.
MLA Tian, Y,et al."The diversity of flow structures in felsic dykes".Journal of the Geological Society 168.4(2011):1001-1011.
Files in This Item:
File Name/Size DocType Version Access License
IS-1282.pdf(736KB) 暂不开放--Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tian, Y]'s Articles
[Shan, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tian, Y]'s Articles
[Shan, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tian, Y]'s Articles
[Shan, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.